Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    suededblack is offline New Member
    Join Date
    Mar 2005
    Posts
    1

    sore injection site hlp please!!!

    what's up, im new to this forum but have been a reader for a while. props for a good site. anyway on to the matter at hand. iv'e cycled before but this is a new experience, while using a new batch of cyp. the first injection has left me sore with a lump on my ass. please tell me this isn't an abscess. it has been tender for about a week now, applying a heating pad to it last night made it a little better. i have used this same exact gear before with no problems. thing is, a friend of mine went in with me and bought some of the same batch. he had the same thing happen to him. looks like bunk gear but that is the least of my worries at this point. how do i get this **** knot to go down?

  2. #2
    boardhead's Avatar
    boardhead is offline Associate Member
    Join Date
    Mar 2005
    Location
    USA
    Posts
    257
    heat and ice...if its not gone HELLO DOC!!

  3. #3
    Pale Horse's Avatar
    Pale Horse is offline F.I.L.F.
    Join Date
    Apr 2004
    Location
    ACLU headquarters
    Posts
    6,425
    I'll bet it has a high BA content QV perhaps? Anyway that would be my guess. You don't have any puss or anything resembling an infection just a knot that hurts.

  4. #4
    GetinBig's Avatar
    GetinBig is offline Anabolic Member
    Join Date
    Aug 2004
    Location
    Michigan
    Posts
    2,592
    What size was the needle? If it isn't in the muscle enough it will cause an abscess.

    Also like Vic said high BA content.


    Is the area red and hot? If red is it spreading? These would mean infection. (If it is you don't want to use heat)

  5. #5
    S.Buckwalter is offline New Member
    Join Date
    Mar 2005
    Posts
    1
    Thats happened to me before and I was worrying for along time. I massaged it daily three and four times/day eventually my body broke it down. If there is a foreign object in there it will work its way to the top. It may take some time like mine. If you used a syringe more than once... that could of cause an abcess of some sort under the skin. Bury that needle. Don't hit veins!!

  6. #6
    mickdiesel is offline Senior Member
    Join Date
    Feb 2005
    Location
    Your little sister
    Posts
    1,124
    why does not putting the needle in far enough creat an abcess?? I think i may have done that a while ago, im curious to know the physiology of it

  7. #7
    irish bulldog's Avatar
    irish bulldog is offline Senior Member
    Join Date
    Dec 2003
    Location
    here
    Posts
    1,446
    i have got these sort of injections before,sore in the glutes to the point your cant sit,at a weeks it starts to ease if not

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •